MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; SURGICAL TABLE

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OPERATING TABLE TRUSYSTEM 7000 U; SURGICAL TABLE
Model Number 1604788
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
Customer reported that the table functions were not working from the remote or keypad.Put the table into emergency override, no change.This report was filed in our complaint handling system as complaint # (b)(4).
 
Event or Problem Description
Customer reported that the table functions were not working from the remote or keypad.Put the table into emergency override, no change.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
The inspection of the device concluded fluid ingress damaged electrical parts inside the operating table which led to the loss of function of the device.The cause for the fluid ingress could not be clarified, no manufacturing or design defect was identified.According to the ifu the device may not be cleaned by machine.Cleaning must be carried out by hand using appropriate utensils.The defect electronic components were exchanged and the device is working as designed.Based on this no further information is available.

Brand Name
OPERATING TABLE TRUSYSTEM 7000 U
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key16713405
Report Number3007143268-2023-00009
Device Sequence Number7171817
Product Code GDC
UDI-Device Identifier00887761989030
UDI-Public887761989030
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1604788
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown